# SDR HEEA0013899

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 412010182101
- Condition: Worn
- Location: M/R
- Part time: 248 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING INNER RACE SHOULDER WORN ON ONE SIDE DUE TO LOST TORQUE OF NUT P/N MS14145L5 WHICH WAS CAUSED BY THE LACK OF THREADS ON THIS NUT OR WASHER P/N AN960-516 NOT CONTACTING THE PITCH HORN FULLY.  AS NOTED IN ASB 412-98-92.
